# SDR AALA202403274377

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 69,582 hours, 32,640 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Row 16 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 16 ABC PATH EMERGENCY LIGHT INOPERATIVE. RECONNECT ROW 16 ABC PATH LIGHT.
